# SDR SCNA20240118015

- Difficulty date: January 16, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 56,226 hours, 40,774 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 755160: - - DOOR 1L SLIDE FELL OUT OF THE DOOR. - - RESOLUTION: RE-INSTALLED L1 DOOR EVAC SLIDE PACK +COVERT IAW AMM 25-66-01 OK FOR SERVICE.
